# SDR SIMA200806006

- Difficulty date: January 31, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 21,854 hours, 25,611 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSP, A PREVIOUS REPAIR ON FRAME 258 WAS FOUND CORRODED.  REPAIR, REMOVED THE EXISTING REPAIR AND CLEANED THE AREA.  PERFORMED A CUTOUT, FABRICATED A REPAIR ANGLE, FILLER AND DOUBLER.  CLEANED AND TREATED THE REPAIR PARTS AND INSTALLED.  REPAIR DONE IAW SAAB 340 SRM (SRM 72LKS 3079 REV 50) CHAPTERS 53-70-30.
